Doctor insights on:
Nebulizer Therapy Complications
3 months old baby with bronchiolitis receiving albuterol+nebulizer therapies makes high pitch stridor-like when laughing or crying. NOT all the time.
Croup?: Bronchiolitis is a lower airway disease that is sometimes treated with bronchodilators such as albuterol. Stridor develops with inflammation of structures much higher up, and is common with Croup. Most children with croup do not wheeze unless they are predisposed to doing so. ...Read moreSee 2 more doctor answers
Is there withdrawal symptoms from stopping the use of a nebulizer treatment? I don't feel the greatest and I am wondering if its from stopping them.
Yes!: Worsening of symptoms like you are experiencing. Discuss with prewscribing physician. Why did you stop? ...Read more
Rescue/maintenance: Albuterol is a rescue medication (unless used before exertion) and it's frequency of use dictates the status of ones airways. Ideally albuterol should be used rarely if at all but that is not always the case. Advair is a daily maintenance medication. It's use should in theory reduce or eliminate the need for the use of a rescue medication (eg albuterol). If both are needed albuterol is first. ...Read more
Yes.: Several studies have shown some benefit.Get a more detailed answer ›
Dr. Prescribed Pulmicort for 5mo 2xday until Spring as a nebulizer treatment. Concerned on immune system effect. Please explain risk and if benefits +?
For what condition?: Is this for asthma or for COPD? What's the reason for this to be used only until spring? What's the dose of Pulmicort being used? All of these need to be known before anyone can give you an answer. Nonetheless there is little if any impact on the immune function with the recommended dose. With high-dose Pulmicort, you may end up with adrenal suppression. ...Read more
Is it normal for your whole body to shake during and after a nebulizer treatment and also make you feel like your going to throw up?
Is it a good practice to instill normal saline imto the trachea immediately after a tobramycin nebulizer treatment to rinse the trachea?
Is it a good practice to rinse the trachea with 2-3 ml of normal saline after a tobramycin nebulizer treatment?
No: Not necessarily.Get a more detailed answer ›
I have reactive airway disease, and my pulse ox has been ranging from 90 to 94, Is a nebulizer treatment sufficient to address this?
- Talk to a doctor live online for free
- Nebulizer therapy
- Nebulizer therapy risks
- Nebulized sodium bicarbonate therapy
- Ask a doctor a question free online
- What are the complications of insulin therapy?
- Oxygen therapy complications
- Complications of tpn therapy
- Hyperbaric oxygen therapy complications
- Talk to a pulmonologist online for free